# SDR GTIA20121219542

- Difficulty date: December 19, 2012
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 26,457 hours, 12,708 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: D5227900200900
- Condition: Noisy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD SQUEALING NOISE COMING FROM 11 F EMERGENCY EXIT DOOR.  REMOVED RT EMERGENCY PAX COMP DOOR,  CLEANED FRAME AND SEALS NO DEFECT NOTED.  INSTALLED RT PAX EMER DOOR IAW ACFT MM.
